Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Estimates for inverses of $ e\sp {int}$ in some quotient algebras of $ A\sp +$


Author: Elhassan Zerouali
Journal: Proc. Amer. Math. Soc. 112 (1991), 789-793
MSC: Primary 42A28; Secondary 30B30, 46J15
MathSciNet review: 1037228
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give estimates for the norm of $ {e^{\operatorname{int} }}$ in $ {A^ + }/I$, where $ I$ is a closed ideal of $ {A^ + }$ without inner factor, provided that the hull of $ I$ satisfies suitable geometric conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A28, 30B30, 46J15

Retrieve articles in all journals with MSC: 42A28, 30B30, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1037228-0
PII: S 0002-9939(1991)1037228-0
Article copyright: © Copyright 1991 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia